# SDR SIMA20151221001

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 29,236 hours, 26,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FLASHLIGHT PIREP, FOUND CAPTAIN'S FLASHLIGHT CRADLE BROKEN.  R & R HOLDER IAW AMM 33-50-16.
